# SDR VQI2012F00037

- Difficulty date: August 1, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N522VA
- Make and model: Airbus A319-115
- Aircraft serial: 2811
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: C247361001
- Part serial: H3029
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED ACARS 1518Z STATING CREW RECEIVED N/W STEERING ECAM.  CREW FOLLOWED FCOM 8021F AND REPORTED THAT THEY WOULD BE DECLARING EMERGENCY.  ACFT LANDED 1234L (1934Z) AND WERE ABLE TO CLEAR RUNWAY UNDER POWER AND WERE TOWED OFF OF TAXI WAY AND ARRIVED AT GATE 1244L (1944Z) WITHOUT INCIDENT.  MX TROUBLESHOT FAULT TO SERVO CONTROL UNIT (6GG) AND REPLACED AND OPS CHECK IAW AMM 32-51-51-04.
